# SDR ASOA20140516040

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 30,324 hours, 17,163 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287501541
- Condition: Burned
- Location: Seat 1-2a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED BURNING ODOR COMING FROM LIGHTS ABOVE SEAT 1A, 2A.  MAINTENANCE INSPECTED AND REPLACED 1ST 2 LIGHTING ASSEMBLIES FOR OVERHEAD LIGHTS IAW 33-21-06. OPS CHECKED GOOD.
